# SDR 2013FA0000429

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201105
- Part serial: H45013
- Condition: No Test
- Location: Cabin
- Part time: 24 hours, 24 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED THE MFG RECOMMENDED CELL PRESSURE TEST.
